Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality similar to Opial's inequality


Author: K. M. Das
Journal: Proc. Amer. Math. Soc. 22 (1969), 258-261
MSC: Primary 26.70; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0244448-X
MathSciNet review: 0244448
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Beesack, On an integral inequality of Z. Opial, Trans. Amer. Math. Soc. 104 (1962), 470-475. MR 0139706 (25:3137)
  • [2] James Calvert, Some generalizations of Opial's inequality, Proc. Amer. Math. Soc. 18 (1967), 72-75. MR 0204594 (34:4433)
  • [3] N. Levinson, On an inequality of Opial and Beesack, Proc. Amer. Math. Soc. 15 (1964), 565-566. MR 0166315 (29:3592)
  • [4] Z. Opial, Sur une inegalite, Ann. Polon. Math. 8 (1960), 29-32. MR 0112926 (22:3772)
  • [5] D. Willet, The existence-uniqueness theorem for an nth order linear ordinary differential equation, Amer. Math. Monthly 75 (1968), 174-178. MR 0226084 (37:1674)
  • [6] Gon-Sheng Yang, On a certain result of Z. Opial, Proc. Japan Acad. 42 (1966), 78-83. MR 0197655 (33:5819)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70, 34.00

Retrieve articles in all journals with MSC: 26.70, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244448-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society